Alpha t2. Erase. Titanium??? Poop
- 01-14-2011, 05:10 PM
Alpha t2. Erase. Titanium??? Poop
So I'm on my fourth day of this stuff... So far nothing has happened... But that's to be expected... Then today hit an wow!!! I been pooping my brains out all day!!! Like literally every 10-20 min!?'?'! Do you think any of these supps would make you do this?!?
Also it could be the musclemeds carinvor protein but I had that at 800am and it should be all absorbed by 10am so I don't think that was it....
- 01-14-2011, 06:56 PM
01-14-2011, 07:06 PM
Still crapping right Now.... All water.... Guess this is one way to diet hahahaha I'm going lift tomorow becuSe If I try and bench in this state it would end messy hahaha sorry guys I think I'll drop the protein...
01-14-2011, 10:21 PM
01-14-2011, 10:32 PM
I've never had this problem with this stack either, but everyone is different. The way I see it you have two choices, try to stick it out another day or so and see if the symptoms (i.e. diarrhea) subsides, or drop the protein and see if this gets rid of the diarrhea.
If you drop the protein and the diarrhea subsides immediately it could be a food intolerance based diarrhea, caused by one of the ingredients in the protein (i.e. artificial sweeteners, etc.).
Or f you try to stick it out a few more days, and its subsides on its own your diarrhea was caused by some other variable (bacterial, viral, etc.).
Are you taking your pills with or without food? Your probably know this, but always, generally speaking, take pills with food to allow for better digestion and thus absorption. Occasionally when people take pills on an empty stomach they can experience stomach discomfort and/or diarrhea.
Also, having diarrhea causes dehydration fairly quickly, so be sure to up your water intake. Dehydration is never a good thing with regards to muscle mass, and overall general health.
01-14-2011, 11:01 PM
01-14-2011, 11:28 PM
01-15-2011, 12:43 AM
Taking stimulants (fat burners, N.O., etc.) on an empty stomach does foster greater bioavailability (absorption) and thus potency, but this doesn't necessarily mean that this won't cause stomach irritation. I for instance eat a small meal about 30 minutes before taking my Jack3d pre-workout, it might slightly hinder the Jack3d's potency, but I don't experience the stomach irritation that I have experienced while taking it without food, and I still feel its effectiveness in the gym. And yes I did cut the dosage, but I still experienced stomach discomfort, the food option works for me, perhaps it will work for him?
01-15-2011, 05:44 AM
Well... It's 530am where at and I just has direahea again... Haven't had the protein or any of my sups in over 12 hours..... My guess is viral/bacteria... Which sucks.....gonna lose muscle on this one... If it keeps going on... I can't even train cuz I train int basement with no bathroom and I can just see pushing out that last rep... That be bad!!! Haha
01-15-2011, 10:51 AM
I think there are some things happening here that are additive and there isn't just one culprit. Taking all these things together doesn't help but all three of these supplements contain a lubricant and filler called magnesium stearate. Magnesium is actually something used for constipation, especially in pregnant women so this could be what is causing it. On top of that thyroid hormone can actually cause it as well. One interesting effect of thyroid hormone is its ability to amp up EVERYTHING in the body, it is a remarkable hormone.
Try breaking up when you take each of these, take with food, and try eating some more solid foods with them. The protein isn't help either, you can try taking some digestive enzymes with it if you are getting gas pains.
Enjoy the stack though, it is a great one!
01-15-2011, 02:50 PM
Sounds like something completely unrelated to any of the supplements you are taking. The stomach flu is going around pretty bad right now. Just saying
But you may want to stop taking all supplements until you are back to normal.
01-15-2011, 05:23 PM
Stay well hydrated, and stop all supps till you return to baseline. IMO, unless its part of a truly hormone-altering cycle (not test boosters, I mean like gear), people should stop all supps until they're body returns to baseline when they are ill. Especially when you're messing with a stomach bug that screws with the intestinal lining; who knows how much you're actually absorbing in this state anyways?
01-15-2011, 05:52 PM
01-15-2011, 06:28 PM
01-15-2011, 10:36 PM
01-16-2011, 02:33 AM
01-16-2011, 11:23 AM
06-06-2013, 05:17 PM
I think it could be the Alpha-T2 for some people. (Like me).
Been crapping water since I started it 2 weeks ago. Need to stop it, since some close calls (LOL).
In the car, barely made it to a bowl, just in time. (This happened twice).
Seemed to be working good, but I cant live like that. (Almost crapping the draws).
I love PES, this stuff in it just doesnt agree w/ me.
06-06-2013, 05:19 PM
06-06-2013, 06:32 PM
06-07-2013, 04:29 AM
06-07-2013, 04:30 AM
06-07-2013, 05:14 AM
This is the first I have heard of it. I have an extremely sensitive GI tract and haven't noticed anything at all from AT2 in that regard.
Similar Forum Threads
- By useyourhead in forum SupplementsReplies: 10Last Post: 03-22-2011, 10:05 PM
- By nattydisaster in forum PESReplies: 7Last Post: 02-28-2011, 03:15 PM
- By Athletix in forum Athletix SportsReplies: 14Last Post: 02-16-2011, 11:10 PM
- By liftallday123 in forum SupplementsReplies: 6Last Post: 12-14-2010, 04:53 PM
- By tjwoody in forum SupplementsReplies: 5Last Post: 10-05-2010, 05:38 PM